# SDR AALA20000678

- Difficulty date: April 10, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- Aircraft time: 74,746 hours, 52,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN BULGING AND RIVET DISHED, LT 580 STR 26L.  REMOVED SURFACE CORROSION FROM SKIN AT STA 580 BETWEEN STR 25 AND STR 26L PER SRM 51-10-6.  ALODINED AND PRIMED SKIN.  INSTALLED SERVICEABLE SHEAR TIE PER SRM 51-10-1.  (X)
